# SDR CA981202013

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810193
- Condition: Corroded
- Location: Lt Mlg
- Part time: 1,891 hours
- Component: 98820152
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID NOTED ON THE LEFT ACTUATOR DURING RETRACTION TEST.  TWO CORRODED POINTS FOUND AND THE METAL WAS DELAMINATED AT THESE POINTS.  THE HOLE WHICH DEVELOPED AND THAT ALLOWED THE FLUID TO LEAK COULD ONLY BE SEEN WITH A MAGNIFYING GLASS, AT MAXIMUM PRESSURE AND WHEELS DOWN AND LOCKED.
